MathSciNet Relay Station
MathSciNet bibliographic data
MR2195759 (2006j:90100) 90C33
Csizmadia, Zsolt; Illés, Tibor New criss-cross type algorithms for linear complementarity problems with sufficient matrices. Optim. Methods Softw. 21 (2006), no. 2, 247–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement